Super and ultracontractive bounds for doubly nonlinear evolution equations.

Título inglés Super and ultracontractive bounds for doubly nonlinear evolution equations.
Título español Cotas supercontractivas y ultracontractivas para ecuaciones de evolución doblemente no lineales.
Autor/es Bonforte, Matteo ; Grillo, Gabriele
Organización Dip. Mat. Politec. Torino, Turín, Italia
Revista 0213-2230
Publicación 2006, 22 (1): 111-129, 28 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We use logarithmic Sobolev inequalities involving the p-energy functional recently derived in [15], [21] to prove Lp-Lq smoothing and decay properties, of supercontractive and ultracontractive type, for the semigroups associated to doubly nonlinear evolution equations of the form u· = Δp(um) (with m(p - 1) ≥ 1) in an arbitrary euclidean domain, homogeneous Dirichlet boundary conditions being assumed. The bound are of the form ||u(t)||q ≤ C||u0||rγ / tβ for any r ≤ q Î [1,+∞) and t > 0 and the exponents β, γ are shown to be the only possible for a bound of such type.
Clasificación UNESCO 120220
Palabras clave español Ecuaciones de evolución no lineales ; Ecuaciones parabólicas ; Problema de Dirichlet ; Acotación ; Desigualdades de Sobolev
Código MathReviews MR2268115
Código Z-Math Zbl 1103.35021
Icono pdf Acceso al artículo completo